# SDR CALA2025082808228

- Difficulty date: August 26, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 92,700 hours, 10,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN OPERATIONAL CONFIRMATION FLIGHT (GROUP 1 NRFO) IS REQUESTED BY TOMC AS PER GMM 11-30-30 TO CONFIRM A POSITIVE FIX FOR MID CABIN SMOKE / FUMES REPORTED REF L/P 6007819.  OPERATIONAL CONFIRMATION FLIGHT NO LONGER REQUIRED AS ACFT IS BEING POSITION FERRIED TO SFO FOR ENGINE REPLACEMENT.
